Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1969, Volume 5, Number 11, Pages 2002–2016 (Mi de843)  

This article is cited in 1 scientific paper (total in 1 paper)

The singular two-point boundary value problem

I. T. Kiguradze

Tbilisi State University

Full text: PDF file (1568 kB)

Bibliographic databases:
UDC: 517.927.6
Received: 23.09.1968

Citation: I. T. Kiguradze, “The singular two-point boundary value problem”, Differ. Uravn., 5:11 (1969), 2002–2016

Citation in format AMSBIB
\Bibitem{Kig69}
\by I.~T.~Kiguradze
\paper The singular two-point boundary value problem
\jour Differ. Uravn.
\yr 1969
\vol 5
\issue 11
\pages 2002--2016
\mathnet{http://mi.mathnet.ru/de843}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=255897}
\zmath{https://zbmath.org/?q=an:0182.11802}


Linking options:
  • http://mi.mathnet.ru/eng/de843
  • http://mi.mathnet.ru/eng/de/v5/i11/p2002

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. M. Muminov, “On a two-point boundary value problem for second-order linear differential equations with coefficients that take values on a given set”, Russian Math. (Iz. VUZ), 45:6 (2001), 42–46  mathnet  mathscinet  zmath
  • Number of views:
    This page:79
    Full text:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022